Research Article
Functions in GTSs and GMSs
* Corresponding author
Abstract
In this article, we study the nature of different types of functions, namely, cliquish, lower semi-continuous, and upper semi-continuous functions in generalized Gδ-submaximal, generalized submaximal, and hyperconnected spaces. It also includes a cursory discussion about the properties for generalized Gδ-submaximal, generalized submaximal, and hyperconnected spaces in generalized metric spaces.
How to Cite
Y. Farhat, V. Subramanian, Functions in GTSs and GMSs, Int. J. Anal. Appl. 22 (2024), 96. https://doi.org/10.28924/2291-8639-22-2024-96
BibTeX
@article{Farhat2024,
author = {Farhat, Yasser and Subramanian, Vadakasi},
title = {Functions in GTSs and GMSs},
journal = {Int. J. Anal. Appl.},
volume = {22},
year = {2024},
pages = {96},
doi = {10.28924/2291-8639-22-2024-96}
}References
- [1] M.R. Ahmadi Zand, R. Khayyeri, Generalized Gδ -Submaximal Spaces, Acta Math. Hungar. 149 (2016), 274–285. https://doi.org/10.1007/s10474-016-0627-9.
- [2] S. Al Ghour, A. Al-Omari, T. Noiri, On Homogeneity and Homogeneity Components in Generalized Topological Spaces, Filomat, 27 (2013), 1097–1105. https://www.jstor.org/stable/24896442.
- [3] S.P. Arya, M.P. Bhamini, Some Weaker Forms of Semi-Continuous Functions, Ganita, 33 (1982), 124–134.
- [4] M. Beddow, D. Rose, Collectionwise Weak Continuity Duals, Acta Math. Hung. 124 (2009), 189–200. https://doi.org/10.1007/s10474-009-8190-2.
- [5] N. Biswas, On Characterization of Semi-Continuous Function, Atti Accad. Naz. Lincei Ser. Ottava Rend. Cl. Sci. Fis. Mat. Nat. 48 (1970), 399–402.
- [6] J. Borsík, Generalized Oscillations for Generalized Continuities, Tatra Mt. Math. Publ. 49 (2011), 119–125. https://doi.org/10.2478/v10127-011-0031-3.
- [7] Á. Császár, Generalized Open Sets, Acta Math. Hung. 75 (1997), 65–87. https://doi.org/10.1023/a:1006582718102.
- [8] E. Ekici, Generalized Hyperconnectedness, Acta Math Hung. 133 (2011), 140–147. https://doi.org/10.1007/s10474-011-0086-2.
- [9] E. Ekici, Generalized Submaximal Spaces, Acta Math. Hung. 134 (2011), 132–138. https://doi.org/10.1007/s10474-011-0109-z.
- [10] J. Ewert, Note on Limits of Simply Continuous and Cliquish Functions, Int. J. Math. Math. Sci. 17 (1994), 447–450. https://doi.org/10.1155/s0161171294000645.
- [11] J. Ewert, Characterization of Cliquish Functions, Acta Math. Hung. 89 (2000), 269–276. https://doi.org/10.1023/a:1006762702077.
- [12] Z. Frolík, Baire Spaces and Some Generalizations of Complete Metric Spaces, Czechoslovak Math. J. 11 (1961), 237–248. http://dml.cz/dmlcz/100457.
- [13] L.A. Fudali, On Cliquish Functions on Product Spaces, Math. Slovaca, 33 (1983), 53–58. http://dml.cz/dmlcz/129052.
- [14] Z. Grande, E. Stro ´nska, Some Continuous Operations on Pairs of Cliquish Functions, Tatra Mt. Math. Publ. 44 (2009), 15–25. https://doi.org/10.2478/v10127-009-0044-3.
- [15] S. Jafari, T. Noiri, On Strongly θ-Semi-Continuous Functions, Indian J. Pure Appl. Math. 29 (1988), 1195–1201.
- [16] E. Korczak-Kubiak, A. Loranty, R.J. Pawlak, Baire Generalized Topological Spaces, Generalized Metric Spaces and Infinite Games, Acta Math. Hung. 140 (2013), 203–231. https://doi.org/10.1007/s10474-013-0304-1.
- [17] Z. Li, F. Lin, Baireness on Generalized Topological Spaces, Acta Math. Hung. 139 (2012), 320–336. https://doi.org/10.1007/s10474-012-0284-6.
- [18] W.K. Min, Weak Continuity on Generalized Topological Spaces, Acta Math. Hung. 124 (2008), 73–81. https://doi.org/10.1007/s10474-008-8152-0.
- [19] W.K. Min, Generalized Continuous Functions Defined by Generalized Open Sets on Generalized Topological Spaces, Acta Math. Hung. 128 (2009), 299–306. https://doi.org/10.1007/s10474-009-9037-6.
- [20] A. Neubrunnová, On Quasicontinuous and Cliquish Functions, Cas. Pˇest. Mat. 99 (1974), 109–114. ˇ http://dml.cz/dmlcz/117825.
- [21] V. Renukadevi, T. Muthulakshmi, Weak Baire Spaces, Kyungpook Math. J. 55 (2015), 181–189. https://doi.org/10.5666/KMJ.2015.55.1.181.
- [22] H.P. Thielman, Types of Functions, Amer. Math. Mon. 60 (1953), 156–161. https://doi.org/10.1080/00029890.1953.11988260.
- [23] S. Vadakasi and V. Renukadevi, Properties of Nowhere Dense Sets in GTSs, Kyungpook Math. J. 57 (2017), 199 - 210.
- [24] P. Yupapin, S. Vadakasi, Y. Farhat, On Nowhere Dense Sets, Eur. J. Pure Appl. Math. 15 (2022), 403–414. https://doi.org/10.29020/nybg.ejpam.v15i2.4283.
- [25] Y. Farhat, S. Vadakasi, Generalized Dense set in Bigeneralized Topological Spaces, Eur. J. Pure Appl. Math. 16 (2023), 2049–2065. https://doi.org/10.29020/nybg.ejpam.v16i4.4911.